# SDR ABXA9600145

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114003
- Condition: Cracked
- Location: Fs 89
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A REPAIR AT THE EXTERNAL POWER DOOR CUTOUT AT STATION 89L NOT PER THE SRM. REPAIRED SKIN IAW ABX REA D953-12801-MR.
